| Catalog Number |
68011087 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
Event or Problem Description
Customer reported implant loss.(b)(6).Failure to integrate.Pt returned for 3 weeks follow-up reported implant felt loose.He explained he wears a retainer at night that orthodontist said must be worn to prevent relapse of palatal expansion.Pt.Reported that first few nichts after implant, retainer wouldn't fully seat.Pt then "forced" it in after a few nights and felt that it was putting a lot of pressure on the implant temp crown.